# SDR AALA202001069015

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 51,961 hours, 33,190 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Out Of Alignment
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 3 MAJOR ANOMILIES W/FMC OR FLT GUIDANCE ON R/NAV AMVAL AT DEN. 1-INTIAL VENT SPEED PNVR TO VENT PATH INTERCEPT WAS EXCESS OF 3000VVI DESPITE PUSH ON VERT SPEED LEVELS 4 A MANAGED DESCENT. AIRCRAFT THEN MAINTAINED TOO SHOW A DESCENT RATE, DESPITE FMS AND NAVDISPLAY INDICATIONSTHAT IT WAS GOING TO BE THOUSANDS OF FEET TOO HIGH AT THE NEXT STAR FIX. CREW INTERVENTION WAS REQUIRED. AT 2/3'S OF ROUTE ON STAR ACFT, IN NAV MODE, NOT IN LOC OR APP, ACFT TURNED NEARLY 90 DEGREES OFF COURSE FORWARD OF AIRPORT. CREW INTERVENTION REQUIRED FOR FOR THE THIRD TIME. FMC #1 AND AP#1. ACCOMPLISHED IRU REALIGNMENT IAW TSM 34-14-00, NO FAULTS NOTED. ACCOMPLISHED AFS TEST IAW AMM 22-96-00.
